Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Broken bones in the foot. Severe pain. Treatment?

It's been a week today that I broke 3 bones in my foot, went to the ER and they put me in a boot, no weight bearing and see the orthopedic Dr on Friday. What I'm concerned about is my foot and leg feels like its on fire and my knee is killing me!!! So was wondering if I should be concerned and call the Dr or just wait to see him on Friday? Also I have had a blood clot in the past!
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
you didnt mentioned that whether you took any painkillers or not for the pain.If not take tab.zerodol and then watch for the relief if there is no relief with painkillers you need to take inj.tramadol im and tab.zofer as the inj may cause nausea.usually with injection you can gt relief from pain if not go consult you doctor.dont bear weight on the foot take rest.Thank you.
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor